Alert archive / Montana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 39, NWS Great Falls, MT

June 25, 2012Glacier County, Pondera County, Teton County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 25, 2012, 5:38 PM MDT for Glacier County, Pondera County, Teton County, Montana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2012, 5:38 PM MDT (23:38 UTC)
Expired
Jun 25, 2012, 6:30 PM MDT
In force
52 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

Counties Glacier County, MT, Pondera County, MT, Teton County, MT

The radar

The Great Falls radar (KTFX), 132 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 4:01 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 11.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1300 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WUUS55 KTFX 252338
SVRTFX
MTC035-073-099-260030-
/O.NEW.KTFX.SV.W.0039.120625T2338Z-120626T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
538 PM MDT MON JUN 25 2012

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL GLACIER COUNTY IN NORTH CENTRAL MONTANA...
  CENTRAL PONDERA COUNTY IN NORTH CENTRAL MONTANA...
  NORTHWESTERN TETON COUNTY IN NORTH CENTRAL MONTANA...

* UNTIL 630 PM MDT

* AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 17 MILES SOUTH OF HEART BUTTE...MOVING
  NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE HEART BUTTE AND VALIER.

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING FOR NORTHWESTERN MONTANA.

&&

LAT...LON 4862 11270 4839 11213 4792 11274 4799 11291
      4801 11290 4803 11296 4811 11300
TIME...MOT...LOC 2338Z 215DEG 27KT 4807 11274

$$

MLV
2 follow-up statements
783 
WWUS55 KTFX 260002
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
602 PM MDT MON JUN 25 2012

MTC035-073-099-260030-
/O.CON.KTFX.SV.W.0039.000000T0000Z-120626T0030Z/
TETON MT-GLACIER MT-PONDERA MT-
602 PM MDT MON JUN 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR CENTRAL PONDERA...SOUTH CENTRAL GLACIER AND NORTHWESTERN TETON
COUNTIES...

AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR DUPUYER...OR 31 MILES WEST OF CONRAD...MOVING NORTHEAST
AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
DUPUYER AND VALIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING FOR NORTHWESTERN MONTANA.

LAT...LON 4809 11292 4846 11280 4862 11270 4839 11213
      4800 11264
TIME...MOT...LOC 0002Z 215DEG 27KT 4822 11258

$$

MLV
661 
WWUS55 KTFX 260022
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
622 PM MDT MON JUN 25 2012

MTC035-073-099-260033-
/O.EXP.KTFX.SV.W.0039.000000T0000Z-120626T0030Z/
TETON MT-GLACIER MT-PONDERA MT-
622 PM MDT MON JUN 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PONDERA...SOUTH
CENTRAL GLACIER AND NORTHWESTERN TETON COUNTIES WILL EXPIRE AT 630 PM
MDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...HOWEVER THIS
STORM REMAINS SEVERE AND A NEW THUNDERSTORM WARNING IS NOW IN EFFECT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING FOR NORTHWESTERN MONTANA.

LAT...LON 4809 11292 4846 11280 4862 11270 4839 11213
      4800 11264
TIME...MOT...LOC 0023Z 215DEG 27KT 4835 11244

$$

MLV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:59 PM MDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 25, 2:59 PM MDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
259 PM MDT MON JUN 25 2012

.DISCUSSION...

TONIGHT THROUGH WEDNESDAY...VERY BUSY PERIOD WITH WIDELY VARYING
WEATHER CONDITIONS EXPECTED TONIGHT AND TUESDAY. IN THE NORTH A
MOIST AND UNSTABLE AIRMASS IS IN PLACE WITH ISOLATED TO SCATTERED
THUNDERSTORMS EXPECTED THIS EVENING. A FEW STORMS COULD BECOME
STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL. TORNADOES ARE
NOT EXPECTED BUT ALSO CAN NOT BE RULED OUT AS SHEAR PROFILES
APPEAR SOMEWHAT FAVORABLE. IN THE SOUTH VERY DRY...WINDY AND HOT
CONDITIONS WILL CONTINUE THROUGH THE EVENING AND AGAIN ON TUESDAY.
RED FLAG WARNINGS REMAIN IN EFFECT FOR MUCH OF SOUTHWEST MONTANA
AND SOUTHERN PORTIONS OF CENTRAL MONTANA. THE DEEP UPPER LEVEL LOW
ALONG THE WEST COAST IS FINALLY EXPECTED TO SWING NORTHEAST ACROSS
THE PACIFIC NORTHWEST ON TUESDAY. WIDESPREAD AND POSSIBLY HEAVY
PRECIPITATION IS EXPECTED FOR THE GLACIER PARK REGION FOR MUCH OF
TUESDAY WITH ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED OVER THE
PLAINS. A SURFACE FRONT WILL PUSH THROUGH MONTANA DURING THE
AFTERNOON/EVENING HOURS ON TUESDAY WITH STRONG AND GUSTY WEST
WINDS DEVELOPING BEHIND THE FRONT. MOUNTAIN TOP WINDS LOOK
ESPECIALLY STRONG ALONG THE ROCKY MOUNTAIN FRONT SO HAVE ISSUED A
HIGH WIND WATCH FOR LATE TUESDAY AFTERNOON AND EVENING. FOR
WEDNESDAY A COOLER AND SOMEWHAT QUIETER WEATHER PATTERN IS
EXPECTED. WINDS ARE EXPECTED TO REMAIN BREEZY AND THERE COULD BE
SOME ISOLATED SHOWERS OVER THE GLACIER PARK REGION BUT OTHERWISE
CONDITIONS ARE NOT EXPECTED TO BE AS BUSY. MPJ

WEDNESDAY NIGHT THROUGH MONDAY...THE ZONES WILL BE UNDERNEATH
UNSETTLED SOUTHWEST FLOW ALOFT WEDNESDAY NIGHT. THE AIRMASS WILL
GENERALLY BE DRY...HOWEVER...AND THE CHANCE OF CONVECTION WILL
REMAIN LOW. A WEAK HIGH PRESSURE RIDGE WILL BUILD THURSDAY AND THE
AIRMASS WILL CONTINUE TO WARM AND DRY WITH TEMPERATURES RISING
FURTHER ABOVE SEASON NORMALS. A SERIES OF WEAK DISTURBANCES WILL
MOVE THROUGH THE FLOW ALOFT FRIDAY. MOISTURE WILL INCREASE ACROSS
THE REGION AND THE AIRMASS WILL BECOME UNSTABLE...AND THE CHANCE OF

&&

.AVIATION...
UPDATED 1745Z.
CONDITIONS WILL CONTINUE TO VARY ACROSS THE TAF AREA TODAY. DRY
SOUTHWESTERLY FLOW WAS RESULTING IN CLEAR SKIES FOR SOUTHWEST AND
PORTIONS OF CENTRAL MONTANA...INCLUDING KBZN AND KHLN. ACROSS NORTH
CENTRAL MONTANA A MOIST EASTERLY FLOW WAS RESULTING IN LOW CLOUDS
AND MVFR CONDITIONS AT TIMES...AFFECTING KCTB...KGTF...AND KLWT.
CONDITIONS SHOULD IMPROVE TO VFR THIS AFTERNOON AS THE LOW CLOUDS
DISSIPATE...HOWEVER AREAS ALONG THE ROCKY MOUNTAIN FRONT INCLUDING
KCTB COULD SEE MVFR CONDITIONS LINGER WHERE CLOUDS WILL BE SLOWEST
TO DISSIPATE. A FEW ISOLATED THUNDERSTORMS COULD FORM OVER NORTH
CENTRAL MONTANA THIS AFTERNOON...SOME CONTAINING LARGE HAIL AND
STRONG WINDS. THE MOST LIKELY SITES TO SEE A STORM ARE KHVR AND KCTB
LATE IN THE DAY DURING THE LATE AFTERNOON AND EARLY EVENING. A COLD
FRONT WILL APPROACH THE AREA LATE TONIGHT SPREADING SHOWERS AND A
FEW THUNDERSTORMS INTO THE ROCKY MOUNTAIN FRONT...REACHING KCTB
TUESDAY MORNING. LANGLIEB

&&

.FIRE WEATHER...
RED FLAG WARNINGS REMAIN IN EFFECT FOR THE REMAINDER OF THIS
AFTERNOON AND EVENING FOR ZONES 110...111...118 AND MEAGHER
COUNTY IN ZONE 117 FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES.
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED IN THESE ZONES ON
TUESDAY AS WELL SO THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH
9 PM MDT TUESDAY. MPJ

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  59  80  49  73 /  20  20  10  10
CTB  54  68  47  67 /  30 100  40  10
HLN  59  82  48  75 /  10  20  10   0
BZN  54  84  42  77 /  10  10   0   0
WEY  50  71  39  72 /   0   0  10   0
DLN  53  76  40  76 /   0  10   0   0
HVR  61  87  51  74 /  30  20  20  10
LWT  58  84  46  71 /  20  10   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING
EASTERN GLACIER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY
MOUNTAIN FRONT.

RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BEAVERHEAD...
BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...
GALLATIN...JEFFERSON...MADISON...MEAGHER.

RED FLAG WARNING FROM 10 AM TO 9 PM MDT TUESDAY BROADWATER...
CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...GALLATIN...
JEFFERSON...MEAGHER.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 25, 4:58 PM MDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
458 PM MDT MON JUN 25 2012

MTZ008-014-015-052>055-262300-
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON-
BROADWATER-MEAGHER-GALLATIN-
458 PM MDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TONIGHT

A RED FLAG WARNING IS IN EFFECT UNTIL 9 PM MDT TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTHERN LEWIS AND
CLARK COUNTY UNTIL 1 AM MDT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A RED FLAG WARNING IS IN EFFECT FROM 10 AM MDT UNTIL 9 PM MDT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR
FLASH FLOODING.

MTZ009-010-048-262300-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
458 PM MDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM MDT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WATCH IS IN EFFECT FORM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR
FLASH FLOODING.

MTZ011>013-044>047-049>051-262300-
HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
EASTERN TETON-JUDITH BASIN-FERGUS-
458 PM MDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM MDT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR
FLASH FLOODING.

In the hours before

Local storm report, Jun 25, 12:00 PM MDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1200 PM MDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             24 N GILDFORD           48.91N 110.31W
06/25/2012  E0.25 INCH       HILL               MT   TRAINED SPOTTER

            ESIMATED PEA SIZE HAIL...LIGHT WINDS...FREQUENT
            LIGHTNING...AND A STORM TOTAL OF 0.40 INCHES OF RAIN.

&&

BRUSDA
Local storm report, Jun 25, 12:05 PM MDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1205 PM MDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             21 N GILDFORD           48.88N 110.25W
06/25/2012  E1.75 INCH       HILL               MT   PUBLIC

            GOLF BALL SIZE HAIL FELL...ALONG WITH HEAVY RAIN. STORM
            TOTAL OF 1.00 INCHES. HAIL DID MAKE DENTS IN CARS AND
            CAUSED WINDSHIELD DAMAGE.

&&

BRUSDA
Local storm report, Jun 25, 12:41 PM MDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
1241 PM MDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             24 N GILDFORD           48.91N 110.31W
06/25/2012  E0.25 INCH       HILL               MT   TRAINED SPOTTER

            ESIMATED PEA SIZE HAIL...LIGHT WINDS...FREQUENT
            LIGHTNING...AND A STORM TOTAL OF 0.40 INCHES OF RAIN.

1205 AM     HAIL             21 N GILDFORD           48.88N 110.25W
06/25/2012  E1.75 INCH       HILL               MT   PUBLIC

            GOLF BALL SIZE HAIL FELL...ALONG WITH HEAVY RAIN. STORM
            TOTAL OF 1.00 INCHES. HAIL DID MAKE DENTS IN CARS AND
            CAUSED WINDSHIELD DAMAGE.

0125 AM     HAIL             27 N HAVRE              48.93N 109.62W
06/25/2012  E0.70 INCH       HILL               MT   TRAINED SPOTTER

0125 AM     TSTM WND GST     27 N HAVRE              48.93N 109.62W
06/25/2012  M57 MPH          HILL               MT   TRAINED SPOTTER

&&

BRUSDA
Special weather statement, Jun 25, 5:33 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
533 PM MDT MON JUN 25 2012

MTZ009-010-046-048-260015-
EASTERN GLACIER MT-EASTERN PONDERA MT-NORTHERN ROCKY MOUNTAIN FRONT
MT-SOUTHERN ROCKY MOUNTAIN FRONT MT-
533 PM MDT MON JUN 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PONDERA...SOUTHERN
GLACIER AND NORTHWESTERN TETON COUNTIES UNTIL 615 PM MDT...

AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES SOUTH OF HEART BUTTE...OR 32 MILES
NORTHWEST OF CHOTEAU...MOVING NORTH AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DUPUYER.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4844 11219 4788 11276 4794 11295 4798 11290
      4801 11290 4803 11296 4858 11268
TIME...MOT...LOC 2333Z 201DEG 13KT 4806 11278

MLV

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:35 PM MDTRed Flag WarningTFXBroadwater, Cascade, Fergus, Gallatin, Jefferson, Judith Basin and 2 more24 hr
Jun 24, 11:20 PM MDTSpecial Weather StatementTFXHill40 min
Jun 24, 11:52 PM MDTSevere Thunderstorm WarningTFXHill38 min
Jun 25, 12:23 AM MDTSevere Thunderstorm WarningTFXHill37 min
Jun 25, 12:58 AM MDTSevere Thunderstorm WarningTFXBlaine, Hill30 min
Jun 25, 2:42 PM MDTRed Flag WarningTFXBroadwater, Cascade, Fergus, Gallatin, Jefferson, Judith Basin and 2 more33 hr
Jun 25, 2:45 PM MDTHigh Wind WatchTFX21 hr
Jun 25, 4:19 PM MDTSevere Thunderstorm WarningTFXFergus26 min
Jun 25, 4:44 PM MDTSevere Thunderstorm WarningTFXFergus46 min
Jun 25, 5:33 PM MDTSpecial Weather StatementTFXPondera42 min

Nearby

Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.